Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Suslin homology via cycles with modulus and applications
HTML articles powered by AMS MathViewer

by Federico Binda and Amalendu Krishna HTML | PDF
Trans. Amer. Math. Soc. 376 (2023), 1445-1473 Request permission

Abstract:

We show that for a smooth projective variety $X$ over a field $k$ and a reduced effective Cartier divisor $D \subset X$, the Chow group of 0-cycles with modulus $CH_0(X|D)$ coincides with the Suslin homology $H^S_0(X \setminus D)$ under some necessary conditions on $k$ and $D$. We derive several consequences, and we answer to a question of Barbieri-Viale and Kahn.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 14C25, 14F42, 19E15
  • Retrieve articles in all journals with MSC (2020): 14C25, 14F42, 19E15
Additional Information
  • Federico Binda
  • Affiliation: Dipartimento di Matematica “Federigo Enriques”, Università degli Studi di Milano, Via Cesare Saldini 50, 20133 Milano, Italy
  • MR Author ID: 1183287
  • ORCID: 0000-0002-3476-440X
  • Email: federico.binda@unimi.it
  • Amalendu Krishna
  • Affiliation: Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
  • MR Author ID: 703987
  • Email: amalenduk@iisc.ac.in
  • Received by editor(s): April 21, 2022
  • Received by editor(s) in revised form: August 23, 2022, and August 31, 2022
  • Published electronically: November 9, 2022
  • © Copyright 2022 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 376 (2023), 1445-1473
  • MSC (2020): Primary 14C25; Secondary 14F42, 19E15
  • DOI: https://doi.org/10.1090/tran/8815
  • MathSciNet review: 4531681